# SDR A6WA202010267353

- Difficulty date: October 21, 2020
- Submitted: October 27, 2020
- Operation: Air carrier
- Aircraft: N444ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7788
- Aircraft time: 37,515 hours, 36,190 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 601R31145221
- Part serial: 0000
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOOR ANGEL AT STATION 517, LBL 36, TO LBL 37.  AIRCRAFT REMOVED FROM SERVICE.  REMOVED CORROSION ON FLOOR ANGEL AT STATION 517, LBL 36, LBL 37, REF CRJ 200 SRM 51-21-06.   MEASURE OF REWORK AREA L=0.851" W=0.080" D=0.005", ORIGINAL THICKNESS 0.080", REMAINING THICKNESS IS 0.075", REF CRJ 200 SRM 53-41-45.  FOUND REWORKED AREA TO BE WITHIN LIMITS, REF REPAIR ENGINEERING ORDER (REO) 601R-53-41-666 REV C DATED 2012-11-06.
